# SDR REXA2013081101573

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 21,972 hours, 19,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SEAL MISSING, REMAINING SEAL BROKEN FOR FLIGHT DECK PBE. TEMPORARY SEAL PLACED ON COCKPIT PBE AND PLACED ON DMI IAW MOL IAW PB REFERENCE.
